MathSciNet Relay Station
MathSciNet bibliographic data
MR382052 05C15
Isaacs, Rufus Infinite families of nontrivial trivalent graphs which are not Tait colorable. Amer. Math. Monthly 82 (1975), 221–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement